TITLE

EXTREME POINT MATHEMATICAL PROGRAMMING

AUTHOR(S)
Kirby, M. J. L.; Love, H. R.; Swarup, Kanti
PUB. DATE
May 1972
SOURCE
Management Science;May72, Vol. 18 Issue 9, p540
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The paper considers a class of optimization problems. The problems are linear programming problems: maximize ex subject to Ax = b with the additional constraint that x must also be an extreme point of a second convex polyhedron Dx = d. X ≥ 0. A cutting-plane algorithm for solving such problems is presented. Two numerical examples are also included.
ACCESSION #
7024288

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics